# SDR AALA202108305472

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 49,132 hours, 34,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2498
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,100 hours, 26,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS PER JOB CARD 26L00005005, TEST FAILED, AFT LEFT EMERGENCY POWER SUPPLY UNIT FAULT. REMOVED FAULTY EMERGENCY POWER SUPPLY UNIT 13WL FROM AFT GALLEY CEILING AND INSTALLED NEW EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
